Obserwuj
Daniel Matthes
Daniel Matthes
Professor für Mathematik, Technische Universität München
Zweryfikowany adres z ma.tum.de
Tytuł
Cytowane przez
Cytowane przez
Rok
A family of nonlinear fourth order equations of gradient flow type
D Matthes, RJ McCann, G Savaré
Communications in Partial Differential Equations 34 (11), 1352-1397, 2009
1562009
Kinetic equations modelling wealth redistribution: a comparison of approaches
B Düring, D Matthes, G Toscani
Physical Review E 78 (5), 056103, 2008
1442008
On steady distributions of kinetic models of conservative economies
D Matthes, G Toscani
Journal of Statistical Physics 130, 1087-1117, 2008
1402008
The Derrida–Lebowitz–Speer–Spohn equation: Existence, nonuniqueness, and decay rates of the solutions
A Jüngel, D Matthes
SIAM Journal on Mathematical Analysis 39 (6), 1996-2015, 2008
1082008
An algorithmic construction of entropies in higher-order nonlinear PDEs
A Jüngel, D Matthes
Nonlinearity 19 (3), 633, 2006
752006
Derivation of new quantum hydrodynamic equations using entropy minimization
A Jüngel, D Matthes, JP Milišić
SIAM Journal on Applied Mathematics 67 (1), 46-68, 2006
742006
Convergence of a variational Lagrangian scheme for a nonlinear drift diffusion equation∗
D Matthes, H Osberger
ESAIM: Mathematical modelling and numerical analysis 48 (3), 697-726, 2014
682014
A Boltzmann-type approach to the formation of wealth distribution curves
B Düring, D Matthes, G Toscani
Bibliothek der Universität Konstanz, 2008
582008
Cahn-Hilliard and Thin Film equations with nonlinear mobility as gradient flows in weighted-Wasserstein metrics
S Lisini, D Matthes, G Savaré
Arxiv preprint arXiv:1201.2367, 2012
572012
A gradient flow scheme for nonlinear fourth order equations
B Düring, D Matthes, JP Milišic
Discrete Contin. Dyn. Syst. Ser. B 14 (3), 935-959, 2010
542010
A derivation of the isothermal quantum hydrodynamic equations using entropy minimization
A Jüngel, D Matthes
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2005
522005
Central limit theorem for a class of one-dimensional kinetic equations
F Bassetti, L Ladelli, D Matthes
arXiv preprint arXiv:0809.1545, 2008
422008
Transport distances and geodesic convexity for systems of degenerate diffusion equations
J Zinsl, D Matthes
Calculus of Variations and Partial Differential Equations 54 (4), 3397-3438, 2015
392015
A Lagrangian scheme for the solution of nonlinear diffusion equations using moving simplex meshes
JA Carrillo, B Düring, D Matthes, DS McCormick
Journal of Scientific Computing 75, 1463-1499, 2018
382018
A convergent Lagrangian discretization for a nonlinear fourth-order equation
D Matthes, H Osberger
Foundations of Computational Mathematics 17 (1), 73-126, 2017
382017
Optimal control of Bose–Einstein condensates in three dimensions
JF Mennemann, D Matthes, RM Weishäupl, T Langen
New Journal of Physics 17 (11), 113027, 2015
382015
A fully discrete variational scheme for solving nonlinear Fokker--Planck equations in multiple space dimensions
O Junge, D Matthes, H Osberger
SIAM Journal on Numerical Analysis 55 (1), 419-443, 2017
342017
Analysis of a model for wealth redistribution
D Matthes, G Toscani
Kinetic and related Models 1, 1-22, 2008
322008
Discrete and smooth orthogonal systems: C-approximation
AI Bobenko, D Matthes, YB Suris
International Mathematics Research Notices 2003 (45), 2415-2459, 2003
302003
Curves of steepest descent are entropy solutions for a class of degenerate convection–diffusion equations
M Di Francesco, D Matthes
Calculus of Variations and Partial Differential Equations 50, 199-230, 2014
272014
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20